# SDR K11A2021102100108

- Difficulty date: October 21, 2021
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N311GT
- Make and model: Boeing 737-400
- Aircraft serial: 26316
- Aircraft time: 62,409 hours, 36,888 cycles
- System (JASC): 5700 · Wing Structure
- Part: Keelbeam
- Condition: Cracked
- Location: Zone 200
- Part time: 62,409 hours, 36,888 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH KEEL BEAM UPPER CHORD CRACKED
